# SDR WX0A070438

- Difficulty date: October 31, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N862GA
- Make and model: Doug MD 83
- Aircraft serial: 49556
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Sensor
- Part number: 56B17
- Part serial: 93628
- Condition: Malfunctioned
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE OIL TEMP HIGH (AMBER) LIGHT ILLUMINATED.  REDUCED POWER, NORMAL FUEL TEMP, OIL TEMP AND OIL QUANTITY INDICATIONS.  ADDED POWER TO APPROX 80 PERCENT N1, OIL TEMP REDUCED FROM A HIGH OF 149 DEGREES TO A STABLE 124 DEGREES.  ENGINE NOT SHUTDOWN.  MAINTENANCE DEPARTMENT PERSONNEL REMOVED AND REPLACED OIL TEMP SENSOR, LEAK AND OPS CHECK GOOD, IAW AMM 79-30-00.  AIRCRAFT RETURN TO SERVICE.
